# SDR IPXA12M74519

- Difficulty date: June 28, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E BEADED DOUBLER CRACKED AT APPROX STA XORS 552.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER IAW SRM 57-40-02.  REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
